按条件检索“841”条记录

已选条件: 出版年: 2013 × 机构: 信息科学与工程... × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. 无线传感器网络及其路由算法的概述

作者:曲爱喜;

作者机构:[曲爱喜]山东大学信息科学与工程学院

来源:电子制作,2013,Issue.10,148+139

资源类型:期刊论文

2. CONSTRAINED BSDES, VISCOSITY SOLUTIONS OF VARIATIONAL INEQUALITIES AND THEIR APPLICATIONS SCOPUS SCIE

作者:Peng, Shige; Xu, Mingyu

作者机构:[Peng, Shige] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Xu, Mingyu] Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Key Lab Random Complex Struct & Data Sci, Beijing 100080, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2013,Vol.3,Issue.2,233-244

资源类型:期刊论文

WOS:000321561000006

3. On nonlinear functional spaces based on triangular conorms SCOPUS SCIE

作者:Qiu, D.;Zhang, W.;Li, C.

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] School of Information Engineering, Guangdong Medical College, Dongguan, Guangdong, 523808, China;[ Li, C] School of Mathematics, Shandong University, Shandong 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.397,Issue.2,671-677

WOS被引数:1

资源类型:期刊论文

WOS:000310105700020

4. 博弈视角下中小学生减负的困境——基于济南市的调查

作者:刘旭纯;

作者机构:[刘旭纯]山东大学数学学院

来源:当代教育科学,2013,Issue.24,23-26

资源类型:期刊论文

5. 2013年北京市城投债发行规模实证研究

作者:李婷婷[1]

作者机构:[李婷婷]山东大学数学院,山东济南250100,中国

来源:中国电子商务,Discovering Value,2013,Issue.20,181-182

资源类型:期刊论文

6. On Entire Solutions of Some Differential-Difference Equations SCOPUS SCIE

作者:Kai Liu;Lianzhong Yang

作者机构:[Liu, K] Department of Mathematics, Nanchang University, Jiangxi 330031, Nanchang, China;[ Yang, L] School of Mathematics, Shandong University, Jinan 250100, Shandong, China

来源:Computational methods and function theory,COMPUTATIONAL METHODS AND FUNCTION THEORY,2013,Vol.13,Issue.3,433-447

WOS被引数:10

资源类型:期刊论文

WOS:000324491600005

7. PROPERTIES OF MEROMORPHIC SOLUTIONS TO CERTAIN DIFFERENTIAL-DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Qi, Xiaoguang; Yang, Lianzhong

作者机构:[Qi, Xiaoguang] Univ Jinan, Sch Math, Jinan 250022, Shandong, Peoples R China.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000322084200001

8. Equivalent a posteriori error estimates for a constrained optimal control problem governed by parabolic equations SCOPUS SCIE

作者:Sun, T.;Ge, L.;Liu, W.

作者机构:[Sun, T] School of Mathematics, Shandong University, Jinan 250100, China;[ Ge, L] Shandong Computer Science Center, Jinan 250014, China;[ Liu, W] KBS, University of Kent, Canterbury, CT2 7NF, United Kingdom

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.1,1-23

WOS被引数:4

资源类型:期刊论文

WOS:000315572100001

9. Fuzzy Implications Derived From Generalized Additive Generators of Representable Uninorms EI SCOPUS SCIE

作者:Liu, H-.W.

作者机构:[Liu, H.-W] School of Mathematics, Shandong University, Shandong 250100, China

来源:IEEE Transactions on Fuzzy Systems: A Publication of the IEEE Neural Networks Council,IEEE TRANSACTIONS ON FUZZY SYSTEMS,2013,Vol.21,Issue.3,555-566

WOS被引数:8

资源类型:期刊论文

WOS:000319930000013

10. Value Sharing Results for q-Shifts Difference Polynomials SCOPUS SCIE

作者:Liu, Yong; Cao, Yinhong; Qi, Xiaoguang; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Math & Phys, Joensuu 80101, Finland.; [Cao, Yinhong] Henan Polytech Univ, Sch Math & Informat Sci, Jiaozuo 454000, Henan, Peoples R China.; [Qi, Xiaoguang] Jinan Univ, Dept Math, Jinan 250022, Shandong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000320273800001

11. The Linear Arboricity of Planar Graphs with Maximum Degree at least 7 SCOPUS SCIE

作者:Chen, Hong-Yu; Tan, Xiang; Wu, Jian-Liang

作者机构:[Chen, Hong-Yu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Tan, Xiang] Shandong Univ Jinan, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.90,199-218

WOS被引数:1

资源类型:期刊论文

WOS:000319710700013

12. Extension of a class of decomposable measures using fuzzy pseudometrics EI SCOPUS SCIE

作者:Qiu, Dong; Zhang, Weiquan; Li, Cheng

作者机构:[Qiu, Dong] Chongqing Univ Posts & Telecommun, Coll Math & Phys, Chongqing 400065, Peoples R China.; [Zhang, Weiquan] Guangdong Med Coll, Sch Informat Engn, Dongguan 523808, Guangdong, Peoples R China.; [Li, Cheng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.222,33-44

WOS被引数:12

资源类型:期刊论文

WOS:000319183000003

13. On growth and zeros of differences of some meromorphic functions SCOPUS SCIE

作者:Liu, Yong; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Math & Phys, FI-80101 Joensuu, Finland.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2013,Vol.108,Issue.3,305-318

资源类型:期刊论文

WOS:000320071000007

14. 中国式的“月饼经济”

作者:刘存栋[1]

作者机构:[刘存栋]山东大学数学学院,山东济南250100,中国

来源:青年与社会:下,2013,Issue.08

资源类型:期刊论文

15. POSITIVE SOLUTIONS TO A FIRST ORDER IMPULSIVE INTEGRAL BOUNDARY VALUE PROBLEM ON TIME SCALES

作者:Youzheng Ding[1,2];Jiafa Xu[2];Zhongli Wei[1]

作者机构:[Youzheng Ding;Zhongli Wei]Dept.of Math.,Shandong Jianzhu University.;[Youzheng Ding;Jiafa Xu]School of Math.,Shandong University

来源:微分方程年刊:英文版,2013,Issue.03

资源类型:期刊论文

16. 浅谈无理数幂的计算及其逆运算

作者:张亓伊雯;

作者机构:[张亓伊雯]山东大学数学学院

来源:新课程学习(中),Xinkecheng Xuexi (jiaoyuxueshu),2013,Issue.04,41-42

资源类型:期刊论文

17. Stochastic monotonicity and order-preservation for a type of nonlinear semigroups SCOPUS SCIE

作者:Zhang, N.;Jia, G.

作者机构:[Zhang, N] School of Mathematics, Shandong University, Jinan 250100, China;[ Jia, G] Qilu Securities Institute for Financial Studies, Shandong University, Jinan 250100, China

来源:Statistics & Probability Letters,STATISTICS & PROBABILITY LETTERS,2013,Vol.83,Issue.1,422-429

WOS被引数:1

资源类型:期刊论文

WOS:000313938200058

18. An integrated toolkit for accurate prediction and analysis of cis-regulatory motifs at a genome scale SCOPUS SCIE

作者:Ma, Qin;Liu, Bingqiang;Zhou, Chuan;Yin, Yanbin;Li, Guojun;Xu, Ying

作者机构:[Ma, Q] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States;[ Liu, B] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhou, C] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, School of Mathematics, Shandong University, Jinan 250100, China;[ Yin, Y] Department of Biological Sciences, Northern Illinois University, DeKalb, IL 60115-2857, United States;[ Li, G] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, School of Mathematics, Shandong University, Jinan 250100, China;[ Xu, Y] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, BioEnergy Science Center, Oak Ridge, TN, United States, College of Computer Science and Technology, Jilin University, Changchun, Jilin, China

来源:Bioinformatics,BIOINFORMATICS,2013,Vol.29,Issue.18,2261-2268

WOS被引数:13

资源类型:期刊论文

WOS:000323943200006

19. AN EFFECTIVE GRADIENT PROJECTION METHOD FOR STOCHASTIC OPTIMAL CONTROL SCOPUS SCIE

作者:NING DU;JINGTAO SHI;WENBIN LIU

作者机构:[Du, N] School of Mathematics, Shandong University, Jinan 250100, China;[ Shi, J] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, W] KBS, University of Kent, CT2 7PE, United Kingdom

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.4,757-774

WOS被引数:3

资源类型:期刊论文

WOS:000324354200001

20. 有关线图两个性质的讨论

作者:孙林;蔡华;杨红梅;

作者机构:[孙林;蔡华;杨红梅]山东大学数学学院;[孙林;蔡华;杨红梅]昌吉学院数学系

来源:枣庄学院学报,Journal of Zaozhuang University,2013,Issue.05,55-59

资源类型:期刊论文

共 43 页, 841 条记录

TOP